MAUDE Adverse Event Report: UNOMEDICAL A/S ACCU-CHEK® TENDERLINK; AC TENDERLINK I 17/110 10PCS.

UNOMEDICAL A/S ACCU-CHEK® TENDERLINK; AC TENDERLINK I 17/110 10PCS.
Model Number 04541626001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in austria it was reported that patient faced infusion set leakage event.Leakage was between connection to the adapter and cartridge.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary: the complaint (b)(4) has been evaluated.The batch 5383896 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guideline for test of ref.Samples version 11 for the code leakage from connection of hub to the reservoir.Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot has been requested.The following test was performed: visual test according to with wi version 7 on reference samples, 10 samples out 10 samples passed the test.Functional test 1 according to with document version 10 on reference samples, 10 samples out 10 samples passed the test.Functional test 2 according to with document version 44 on reference samples, 10 samples out 10 samples passed the test.A batch record review was conducted resulting in the following: the lot 5383896 was manufactured according to the document version 11 on the packing process in the line multivac 10, on 06/may/2022, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related process had been fulfilled and met the requirements.Trending: a query was run in database on 04/jul/2025 against malfunction code leakage from connection of hub to the reservoir and lot 5383896 and no other complaint has been registered in database for the same lot and malfunction code.Conclusion summary of the related event: as a result of the following: no defect on tests for reference samples, no harm, no non-conformance (nc) raised during production, no complaint received on the lot in question and malfunction code.No further actions are required.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ACCU-CHEK® TENDERLINK
Common Device Name
AC TENDERLINK I 17/110 10PCS.
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20755948
Report Number3003442380-2024-32705
Device Sequence Number21167417
Product Code FPA
UDI-Device Identifier05705244009233
UDI-Public05705244009233
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/04/2025
Device Model Number04541626001
Device Lot Number5383896
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale